Quaternionic Monge-Ampère equations

Research output: Contribution to journalArticlepeer-review

Abstract

The main result of this article is the existence and uniqueness of the solution of the Dirichlet problem for quaternionic Monge-Ampère equations in quaternionic strictly pseudoconvex bounded domains in ℍ n . We continue the study of the theory of plurisubharmonic functions of quaternionic variables started by the author at [2].

Original languageEnglish
Pages (from-to)205-238
Number of pages34
JournalJournal of Geometric Analysis
Volume13
Issue number2
DOIs
StatePublished - 2003

Keywords

  • Monge-Ampére
  • equations
  • non-commutative determinants
  • plurisubharmonic functions
  • quaternions

Fingerprint

Dive into the research topics of 'Quaternionic Monge-Ampère equations'. Together they form a unique fingerprint.

Cite this